MathSciNet Relay Station
MathSciNet bibliographic data
MR406206 81.47
Gorini, Vittorio; Kossakowski, Andrzej; Sudarshan, E. C. G. Completely positive dynamical semigroups of $N$-level systems. J. Mathematical Phys. 17 (1976), no. 5, 821–825.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement